About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2004 (2004), Issue 1, Pages 75-83
http://dx.doi.org/10.1155/S1026022604401046

Irreversibility in quantum mechanics

1Department of Philosophy, Logic and Scientific Method, London School of Economics, London WC2A 2AE, UK
2Center for Junior Research Fellows, University of Konstanz, P.O. Box M682, Konstanz D-78457, Germany
3Physics Department, The University of Texas at Austin, Austin, TX 78712-0264, USA
4Departamento de Física Teórica, Universidad de Valladolid, Valladolid E-47011, Spain

Received 19 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. C. Bishop, A. Bohm, and M. Gadella, “Irreversibility in quantum mechanics,” Discrete Dynamics in Nature and Society, vol. 2004, no. 1, pp. 75-83, 2004. doi:10.1155/S1026022604401046